0
RESEARCH PAPERS

Surface Integral Method Applied to the Problems of an Elastic Strip With Periodically Spaced Holes

[+] Author and Article Information
Yu. A. Melnikov

Dniepropetrovsk State University, USSR

J. Appl. Mech 43(4), 599-602 (Dec 01, 1976) (4 pages) doi:10.1115/1.3423939 History: Received February 01, 1976; Revised May 01, 1976; Online July 12, 2010

Abstract

One version of the surface integral method has been used to obtain the solutions of two-dimensional elasticity problems of the infinite strip with periodically spaced holes. Numerical results are presented and generalization to the case of a layered strip is obtained.

Copyright © 1976 by ASME
Topics: Strips , Elasticity
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In